# SDR ASAA2019041829366

- Difficulty date: April 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 58,287 hours, 27,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A13225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 BLKHD HORIZONTAL CHORD AT WL173 LBL 12 IS CRACKED. GROUNDED - YES. REPAIRED CHORD IAW EA# 700-57EA-21576.
